Alert archive / Florida / Flash Flood Warnings in 2023

Flash Flood Warning 14, NWS Miami, FL

June 19, 2023Miami-Dade County, Florida

NWS Miami, FL issued this flash flood warning at Jun 19, 2023, 3:04 PM EDT for Miami-Dade County, Florida. It was in force for 101 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2023, 3:04 PM EDT (19:04 UTC)
Expired
Jun 19, 2023, 4:45 PM EDT
In force
101 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Flood severity
None

County Miami-Dade County, FL

The radar

The Miami radar (KAMX), 23 km from the middle of the area, began a volume at 19:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 4:02 PM EDTFLOOD2 N Coral Way Village, FLSocial media post shared webcam from the Palmetto Expressway and SW 17th Street showed flooded out right two lanes of the southbound expressway section.
Jun 19, 4:24 PM EDTFLOOD2 Nne Coral Way Village, FLSocial media report with photos of a backyard completely flooded with several inches of standing water.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 91 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 7.1 hours before the alert went out and 9 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2023-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1338 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2023-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1338 J/kg
Mixed-layer CIN
-51 J/kg
Mixed-layer LCL
1097 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
59 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

494 
WGUS52 KMFL 191904
FFWMFL
FLC086-192000-
/O.NEW.KMFL.FF.W.0014.230619T1904Z-230619T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Miami FL
304 PM EDT Mon Jun 19 2023

The National Weather Service in Miami has issued a

* Flash Flood Warning for...
  Central Miami-Dade County in southeastern Florida...

* Until 400 PM EDT.

* At 304 PM EDT, Doppler radar and automated rain gauges indicated 
  thunderstorms producing heavy rain across the warned area. Between 
  2 and 3 inches of rain have fallen. Additional rainfall amounts of 
  1 to 3 inches are possible in the warned area. Flash flooding is 
  ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar and automated gauges.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Miami, Coral Gables, South Miami, Kendall, Pinecrest, West Miami, 
  Coconut Grove, Coral Terrace, University Of Miami, Marlins Park, 
  Glenvar Heights, Westchester, Downtown Miami, Olympia Heights, 
  Fountainbleau, Sunset, Coral Way Village and Allapattah.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 2567 8027 2570 8035 2577 8035 2577 8027
      2581 8023 2583 8020 2583 8018 2576 8018
      2575 8020 2571 8023

FLASH FLOOD...RADAR AND GAUGE INDICATED

$$

Culver
2 follow-up statements
125 
WGUS52 KMFL 191947
FFWMFL
FLC086-192045-
/O.EXT.KMFL.FF.W.0014.000000T0000Z-230619T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Miami FL
347 PM EDT Mon Jun 19 2023

The National Weather Service in Miami has extended the

* Flash Flood Warning for...
  Central Miami-Dade County in southeastern Florida...

* Until 445 PM EDT.

* At 347 PM EDT, Doppler radar and automated rain gauges indicated 
  thunderstorms producing heavy rain across the warned area. Between 
  3 and 5 inches of rain have fallen. Additional rainfall amounts of 
  1 to 3 inches are possible in the warned area. Flash flooding is 
  ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar and automated gauges.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Miami, Coral Gables, South Miami, Kendall, Pinecrest, West Miami, 
  Coconut Grove, Coral Terrace, University Of Miami, Marlins Park, 
  Glenvar Heights, Westchester, Downtown Miami, Olympia Heights, 
  Fountainbleau, Sunset, Coral Way Village and Allapattah.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 2567 8027 2570 8035 2577 8035 2577 8027
      2581 8023 2583 8020 2583 8018 2576 8018
      2575 8020 2571 8023 2569 8025 2568 8026

FLASH FLOOD...RADAR AND GAUGE INDICATED

$$

Culver
132 
WGUS72 KMFL 192043
FFSMFL

Flash Flood Statement
National Weather Service Miami FL
443 PM EDT Mon Jun 19 2023

FLC086-192053-
/O.EXP.KMFL.FF.W.0014.000000T0000Z-230619T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Miami-Dade FL-
443 PM EDT Mon Jun 19 2023

...FLASH FLOOD WARNING AT 445 PM EDT THIS AFTERNOON FOR CENTRAL 
MIAMI-DADE COUNTY HAS BEEN REPLACED WITH A FLOOD ADVISORY...

Heavy rainfall has ended, and any flooded waters will continue to 
gradually recede.

LAT...LON 2567 8027 2570 8035 2577 8035 2577 8027
      2581 8023 2583 8020 2583 8018 2576 8018
      2575 8020 2571 8023 2569 8025 2568 8026

$$

Culver

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this flash flood warning went out at Jun 19, 12:37 PM EDT, 2 hours 27 minutes earlier.

Area forecast discussion, Jun 19, 12:37 PM EDT, 2 hours 27 minutes before
Area Forecast Discussion
National Weather Service Miami FL
1237 PM EDT Mon Jun 19 2023

...New SHORT TERM, AVIATION, MARINE...

.SHORT TERM...
(Rest of today through Tuesday)
Issued at 1232 PM EDT Mon Jun 19 2023

Showers and thunderstorms dominate the sensible weather across South
Florida for the next couple of days. Deep mid to upper level
troughing remains dominant across the eastern CONUS. A deep upper
level trough is pushing away from the Northeast states while an
additional upper low is deepening and pushing towards the Southeast
this afternoon. As a result, surface flow across South Florida
remains west to southwest through the period, keeping abundant
moisture through the boundary layer. Shower and thunderstorm
development is likely once again later this afternoon as the sea
breezes push inland. Convective initiation will likely occur
across the Everglades and push to the east-southeast through the
evening hours. With more of a westerly component to the winds
today, a greater concentration of showers and storms over the
metro areas is expected. With PWATs of about 2 inches, ample
moisture is in place for any slow-moving or training activity to
cause localized flooding issues across portions of the eastern
metro areas. A few of these storms may become strong to severe
with damaging wind gusts being the primary hazard in any stronger
activity that develops.

Tuesday is an almost identical forecast to today. Surface flow
remains southwesterly with a round of isolated to scattered showers
and thunderstorms expected to develop in the mid-afternoon hours. A
mid-level dry air intrusion may be able to limit coverage for the
afternoon hours tomorrow although there should still be enough
moisture and instability for at least a few thunderstorms. High
temperatures will be in the lower 90s today and tomorrow with heat
indices pushing into the lower 100s.

&&

.LONG TERM...
(Tuesday night through Sunday)
Issued at 305 AM EDT Mon Jun 19 2023

A continued plume of tropical moisture and a stalled surface frontal
boundary to the north of our region will keep elevated rain chances
across our area during the remainder of the work week. From a
synoptic standpoint, the primary feature of influence will be a cut-
off low meandering over the northern GOM region, which may finally
lift north-northeast by the end of the period. However, as mentioned
in previous discussions the predictability of such a pattern is low.
This is highlighted by the fact that the current consensus evolution,
i.e. the low opening up and lifting N-NE late week, was not the
consensus solution only a couple model cycles ago. As the low lifts
out, ridging from the western Atlantic will build towards the area
late in the week. However, strengthening southerly-southwesterly flow
aloft between the ridge and departing low may funnel additional
moisture into the area late week into this weekend.

Overall, Wednesday is looking qualitatively similar to Tuesday
although some slight westward progression of the low may focus the
best rain chances slightly further north than Tuesday. Forecast
uncertainty wanes in the Thursday-Saturday period, as much will
depend upon the cut-off low`s evolution as well as the potential
tropical moisture surge into the area. Above normal precipitation
chances look probable regardless of solution, but the amount of
rainfall will be dependent upon exactly where the slug of deep
moisture orients itself. Regardless, generally higher moisture
will result in greater cloud cover which will bring temps/heat
indices closer to seasonal normals.

&&

.AVIATION...
(18Z TAFS)
Issued at 1232 PM EDT Mon Jun 19 2023

VFR conditions will prevail through the period with west-southwest
winds across all sites. TEMPOs for thunderstorms for eastern sites
through 23Z. Short fuse amendments may be necessary as convection
develops later this afternoon. L/V winds and dry conditions expected
overnight.

&&

.MARINE...
Issued at 1232 PM EDT Mon Jun 19 2023

A generally moderate to robust south to southwesterly flow is
expected to continue across the Atlantic marine zones and the Gulf
waters through the majority of the week. Expect seas mainly around 2
feet or less over the Gulf waters and 3 feet or less over the
Atlantic waters. Scattered to numerous showers and thunderstorms
will be possible each day. Any thunderstorms that form could produce
brief periods of rough seas and gusty winds.
&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            77  91  77  91 /  30  50  30  60
West Kendall     75  93  76  93 /  30  50  30  60
Opa-Locka        76  92  76  92 /  40  50  30  60
Homestead        75  91  76  90 /  30  40  30  50
Fort Lauderdale  75  91  76  90 /  40  50  30  60
N Ft Lauderdale  76  92  77  90 /  50  60  30  70
Pembroke Pines   75  92  76  91 /  40  50  30  60
West Palm Beach  74  92  76  91 /  50  70  40  70
Boca Raton       75  93  76  92 /  50  60  30  70
Naples           81  92  79  93 /  30  40  40  60

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
GM...None.
&&

SHORT TERM...Rizzuto
LONG TERM....NC
AVIATION...Rizzuto
Hazardous weather outlook, Jun 19, 8:43 AM EDT, 6 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Miami FL
843 AM EDT Mon Jun 19 2023

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
201245-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach County-Metro Palm Beach County-
Coastal Collier County-Inland Collier County-Inland Broward County-
Metro Broward County-Inland Miami-Dade County-
Metropolitan Miami Dade-Mainland Monroe-Coastal Palm Beach County-
Coastal Broward County-Coastal Miami Dade County-Far South Miami-
Dade County-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
843 AM EDT Mon Jun 19 2023

...Scattered Showers and Storms Today...
...Isolated Strong to Marginally Severe Storms Possible...

This Hazardous Weather Outlook is for Atlantic coastal waters,
southeast Florida, southern Florida, southwest Florida and Gulf of
Mexico.

.DAY ONE...Today and tonight.

Thunderstorms: Scattered thunderstorms are possible today. Isolated
strong to marginally severe storms are possible with the potential
for strong wind gusts, small hail, and frequent lightning. An
isolated funnel cloud or/and a brief tornado cannot be ruled out as
well.

Flooding: With the potential for heavy downpours with storms today,
localized flooding will be possible especially across the east coast
metro areas.

Excessive Heat: Peak heat indices are expected to reach 100 to 103
degrees this afternoon, with potential for localized values
approaching 105 degrees.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Scattered to numerous thunderstorms will be possible each day
through the middle to end of the week. The strongest storms could
contain heavy downpours, small hail, gusty winds, funnel clouds, and
frequent lightning.

The excessive heat risk will continue to be elevated into the middle
to end of the week.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report high wind, hail, and
flooding to the National Weather Service forecast office in Miami.

In the hours before

Special weather statement, Jun 19, 1:32 PM EDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Miami FL
132 PM EDT Mon Jun 19 2023

FLZ074-173-191800-
Metropolitan Miami Dade FL-Coastal Miami Dade County FL-
132 PM EDT Mon Jun 19 2023

...A strong thunderstorm will impact portions of northern Miami-Dade
County through 200 PM EDT...

At 132 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Little Haiti, or over Miami Beach, moving
east at 10 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Miami, Miami Beach, Key Biscayne, Surfside, Virginia Key, North
Miami, North Miami Beach, Sunny Isles Beach, Miami Shores, North Bay
Village, El Portal, Port Of Miami, Downtown Miami, Liberty City,
Marlins Park, Pinewood, Fisher Island, Little Haiti, Golden Glades
and West Little River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2585 8004 2566 8008 2566 8016 2571 8023
      2590 8023 2596 8004
TIME...MOT...LOC 1732Z 270DEG 9KT 2582 8018

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

SB
Special weather statement, Jun 19, 1:48 PM EDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Miami FL
148 PM EDT Mon Jun 19 2023

FLZ074-173-191815-
Metropolitan Miami Dade FL-Coastal Miami Dade County FL-
148 PM EDT Mon Jun 19 2023

...A strong thunderstorm will impact portions of northern Miami-Dade
County through 215 PM EDT...

At 148 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Coconut Grove, or over Miami, moving east
at 15 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Miami, Hialeah, Miami Beach, Coral Gables, Key Biscayne, South Miami,
Virginia Key, Pinecrest, Miami Springs, North Bay Village, West
Miami, Liberty City, Port Of Miami, Marlins Park, University Of
Miami, Fisher Island, Little Haiti, Downtown Miami, Coconut Grove and
Miami International Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2569 8031 2577 8030 2583 8028 2586 8010
      2565 8013
TIME...MOT...LOC 1748Z 272DEG 13KT 2576 8024

LIGHTNING...EXCESSIVE
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

SB
Special weather statement, Jun 19, 2:17 PM EDT, 47 minutes before
Special Weather Statement
National Weather Service Miami FL
217 PM EDT Mon Jun 19 2023

FLZ073-074-173-191845-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
217 PM EDT Mon Jun 19 2023

...A strong thunderstorm will impact portions of northern Miami-Dade
County through 245 PM EDT...

At 217 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm over Coral Gables, moving southeast at 15 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Miami, Hialeah, Miami Beach, Homestead, Coral Gables, Key Biscayne,
South Miami, Surfside, Black Point, Virginia Key, Kendall, The
Redland, North Miami, Doral, Pinecrest, Opa-Locka, Miami Springs,
Sweetwater, Miami Shores and North Bay Village.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

Excessive cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2591 8004 2584 8004 2576 8005 2566 8008
      2545 8035 2551 8052 2574 8040 2589 8030
TIME...MOT...LOC 1817Z 293DEG 12KT 2571 8028

LIGHTNING...EXCESSIVE
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

SB
Local storm report, Jun 19, 2:44 PM EDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Miami FL
244 PM EDT Mon Jun 19 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0231 PM     Flood            1 S Miami Beach         25.79N 80.13W
06/19/2023                   Miami-Dade         FL   Public

            Social media report of street flooding near
            the intersection of Collins Avenue and 17th
            Street in Miami Beach. Photo shows water
            above the curb and vehicles favoring the
            center lanes. Report also mentions
            additional flooding on Collins Avenue
            between 22nd to 23rd street.

&&

Hadi

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 12:49 PM EDTSpecial Marine WarningMFL26 min
Jun 19, 1:07 PM EDTSpecial Marine WarningMFL38 min
Jun 19, 1:32 PM EDTSpecial Weather StatementMFLMiami-Dade28 min
Jun 19, 1:40 PM EDTSpecial Marine WarningMFL35 min
Jun 19, 1:48 PM EDTSpecial Weather StatementMFLMiami-Dade27 min
Jun 19, 2:02 PM EDTSpecial Marine WarningMFL13 min
Jun 19, 2:17 PM EDTSpecial Weather StatementMFLMiami-Dade28 min
Jun 19, 2:27 PM EDTAreal Flood AdvisoryMFLMiami-Dade63 min
Jun 19, 2:28 PM EDTAreal Flood AdvisoryMFLMiami-Dade36 min
Jun 19, 2:41 PM EDTAreal Flood AdvisoryMFLMiami-Dade23 min
Jun 19, 2:44 PM EDTSevere Thunderstorm WarningMFLMiami-Dade16 min
Jun 19, 2:50 PM EDTSpecial Marine WarningMFL25 min
Jun 19, 3:01 PM EDTSevere Thunderstorm WarningMFLMiami-Dade14 min
Jun 19, 3:14 PM EDTSevere Thunderstorm WarningMFLMiami-Dade31 min
Jun 19, 3:18 PM EDTSpecial Marine WarningMFL42 min
Jun 19, 3:28 PM EDTAreal Flood AdvisoryMFLMiami-Dade12 min
Jun 19, 3:30 PM EDTSpecial Weather StatementMFLMiami-Dade30 min
Jun 19, 3:40 PM EDTFlash Flood WarningMFLMiami-Dade74 min
Jun 19, 3:40 PM EDTSpecial Weather StatementMFLMiami-Dade20 min
Jun 19, 3:47 PM EDTSevere Thunderstorm WarningMFLMiami-Dade13 min
Jun 19, 4:05 PM EDTAreal Flood AdvisoryMFLMiami-Dade85 min
Jun 19, 4:16 PM EDTSpecial Marine WarningMFL29 min
Jun 19, 4:27 PM EDTSpecial Marine WarningMFL33 min
Jun 19, 4:34 PM EDTSpecial Weather StatementMFLMiami-Dade41 min
Jun 19, 4:40 PM EDTSpecial Marine WarningMFL35 min
Jun 19, 4:43 PM EDTAreal Flood AdvisoryMFLMiami-Dade2 min
Jun 19, 4:43 PM EDTSpecial Weather StatementMFLBroward32 min
Jun 19, 4:54 PM EDTAreal Flood AdvisoryMFLMiami-Dade36 min
Jun 19, 5:04 PM EDTSevere Thunderstorm WarningMFLBroward, Palm Beach26 min
Jun 19, 5:10 PM EDTAreal Flood AdvisoryMFLBroward, Palm Beach36 min
Jun 19, 5:14 PM EDTSpecial Weather StatementMFLMonroe46 min
Jun 19, 5:16 PM EDTSpecial Marine WarningMFL44 min
Jun 19, 5:25 PM EDTSpecial Marine WarningMFL50 min
Jun 19, 5:32 PM EDTSpecial Weather StatementMFLBroward43 min
Jun 19, 5:46 PM EDTSpecial Weather StatementMFLHendry29 min
Jun 19, 5:51 PM EDTSpecial Weather StatementMFLPalm Beach39 min
Jun 19, 6:11 PM EDTAreal Flood AdvisoryMFLPalm Beach64 min
Jun 19, 6:12 PM EDTSpecial Weather StatementMFLBroward48 min
Jun 19, 6:16 PM EDTSpecial Weather StatementMFLMonroe44 min
Jun 19, 6:19 PM EDTSpecial Marine WarningMFL41 min
Jun 19, 6:47 PM EDTSpecial Weather StatementMFLPalm Beach43 min
Jun 19, 6:57 PM EDTSpecial Weather StatementMFLHendry48 min
Jun 19, 7:00 PM EDTSpecial Weather StatementMFLMiami-Dade45 min

Nearby

Flash Flood Warnings in Florida, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.